# SDR DALA2025112608637

- Difficulty date: November 25, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N414DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1996
- Aircraft time: 15,521 hours, 1,751 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOLING DAMAGE ON FRAME 63 AFT SIDE BETWEEN P2 AND P'2 - SEVEN LOCATIONS.   REPAIRED DAMAGE PER ERA 628248-14 REV ORIG. (1321489)
